Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Representation of functions as absolutely convergent Fourier-Stieltjes transforms


Author: Edwin Hewitt
Journal: Proc. Amer. Math. Soc. 4 (1953), 663-670
MSC: Primary 42.4X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056734-5
MathSciNet review: 0056734
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Hirotada Anzai and Shizuo Kakutani, Bohr compaclifications of a locally compact Abelian group, I and II, Proc. Imp. Acad. Tokyo vol. 19 (1943) pp. 476-480 and 533-539. MR 0015122 (7:374e)
  • [2] Stefan Banach, Théorie des opérations linéaires, Monografje Matematyczne, Warsaw, 1932.
  • [3] Henri Cartan and Roger Godement, Théorie de la dualité et analyse harmonique dans les groupes abéliens localement compacts, Ann. École Norm. (3) vol. 64 (1947) pp. 79-99. MR 0023241 (9:326d)
  • [4] Paul R. Halmos, Measure theory, New York, Van Nostrand, 1950. MR 0033869 (11:504d)
  • [5] G. H. Hardy and W W. Rogosinski, Fourier series, Cambridge Tracts in Mathematics and Mathematical Physics, no. 38, Cambridge University Press, 1950. MR 0010206 (5:261d)
  • [6] Edwin Hewitt, Integration on locally compact spaces I, University of Washington Publications in Mathematics, vol. 3 (1952) pp. 71-75. MR 0050656 (14:362d)
  • [7] -, Remarks on the inversion of Fourier-Stieltjes transforms, Ann. of Math. (2) vol. 57 (1953) pp. 458-473. MR 0054768 (14:976g)
  • [8] G. Ya. Lyubarskiĭ, On the integration in the mean of almost periodic functions on topological groups, Uspehi Mat. Nauk N.S. vol. 3 (1948) pp. 195-201. MR 0026054 (10:99c)
  • [9] Wilhelm Maak, Fastperiodische Funktionen, Grundlehren der Mathematischen Wissenschaften, vol. 61, Berlin, Springer, 1950. MR 0041961 (13:29f)
  • [10] Irving E. Segal, The class of functions which are absolutely convergent Fourier transforms, Acta Sci. Math. Szeged vol. 12 (1950) pp. 157-161. MR 0036943 (12:188d)
  • [11] André Weil, L'intégration dans les groupes topologiques et ses applications, Paris, Hermann, 1940.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.4X

Retrieve articles in all journals with MSC: 42.4X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056734-5
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society